# SDR SWAA2012101108449

- Difficulty date: September 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 20,755 hours, 9,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER SERVICE DOOR CUTOUT CRACKED AT CENTER LATCH.  REPAIRED SKIN IAW EA.
